Narrow Results Clear All
- Medical Complications 1
- Medication Errors/Preventable Adverse Drug Events
- Nonsurgical Procedural Complications 1
- Surgical Complications 1
Search results for ""
Cases & Commentaries
- Spotlight Case
- Web M&M
Thomas H. Gallagher, MD; Wendy Levinson, MD; June 2004
A child is mistakenly vaccinated for hepatitis A, rather than B. Despite forthright disclosure and no evident harm to the child, the father becomes incredibly angry at the providers.
FDA Public Health Advisory. Silver Spring, MD: US Food and Drug Administration; December 21, 2007.
This Food and Drug Administration public health advisory alerts health care professionals, patients, and their caregivers to the possibility for overdoses of fentanyl in patients using fentanyl skin patches for pain control.
Special or Theme Issue
The 13 articles in this special issue cover topics on the role of ergonomics in patient safety.
Journal Article > Commentary
Milligan FJ. Nurse Educ Today. 2007;27:95-102.
Journal Article > Study
Moore TJ, Cohen MR, Furberg CD. Arch Intern Med. 2007;167:1752-1759.
Voluntarily reported adverse drug events increased markedly from 1998-2005, with a small proportion of drugs accounting for a disproportionate share of adverse events.
FDA Public Health Advisory [US Food and Drug Administration Web site]. March 11, 2008.
This announcement alerts parents and health care professionals about the potentially fatal dangers of Tussionex Pennkinetic Extended-Release Suspension, a prescription cough medicine that should not be used in children younger than 6 years.